Asthma UK community forum
9,872 members16,634 posts

Can Oral Steroids cause leg discomfort?

My lower legs (shins and calfs) daily feel hot and 'buzzy' at various times (for lack of a better description). Anyone know if this is a common side effect of Oral Steroids or other Asthma Meds? Alternatively, anyone familiar with this odd sensation in their lower legs and know what might cause it? (Thanks in anticipation).

6 Replies
oldestnewest

Tell your GP. You don't want it to turn out to be a clot or anything serious. It probably isn't at all, but you need to get it checked.

1 like
Reply

Thanks - I'll do that.

Reply

I get this sometimes (not related to oral steroids though). I always think it feels like a blood clot, but I've been to the doctors with it. Luckily, it's not a clot. Don't remember exactly what the reason was, but I was told to eat more potassium. It's muscular, apparently. Taking a paraceptomol makes the feeling go away.

Reply

Cheers

Reply

Hi Matman ,

I myself have just finished a course of oral Prednisolone and have had a similar leg and ankle problem ....most uncomfortable 😣.

I have Looked up is side-effects of prednisolone and it is appears to be a common side affect of high dose But sure duration of treatment .

I hope our symptoms resolve soon.

Best wishes Maryeileen.

Reply

Thanks. Appreciated.

Reply

You may also like...